Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: M. A. Dickmann
Title: Large infinitary languages, model theory
Additional book information Studies in Logic and the Foundations of Mathematics, Vol. 83, North Holland/American Elsevier, Amsterdam and Oxford/New York, xv + 464 pp., $39.95.


Review Information

Reviewer: William P. Hanf
Journal: Bull. Amer. Math. Soc. 83 (1977), 184-185
DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14251-1
PII: S 0002-9904(1977)14251-1